• Title of article

    On G-continued fractions with identically distributed rests Original Research Article

  • Author/Authors

    Chryssa Ganatsiou، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1997
  • Pages
    9
  • From page
    2051
  • To page
    2059
  • Keywords
    Borel ?-algebra , rest of a G-continued fraction , G-continued fraction , functional equation , probability measure , Distribution function
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    1997
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    856103